Alert archive / Arkansas / Flash Flood Warnings in 2021
Flash Flood Warning 31, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 18, 2021, 8:56 PM CDT for 4 counties in Arkansas. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2021, 8:56 PM CDT (01:56 UTC)
- Expired
- May 19, 2021, 2:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Faulkner County, AR, Grant County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 28 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 10:08 PM CDT | FLASH FLOOD | Bryant, AR | SOCIAL MEDIA VIDEO SHOWS WATER RAPIDLY FLOWING THROUGH A BACK YARD IN THE BRYANT AREA. |
| May 18, 11:20 PM CDT | FLASH FLOOD | Bryant, AR | SEVERAL ROADS IN BRYANT ARE REPORTED TO BE UNDERWATER AT THIS TIME INCLUDING SHOBE RD, EVERGREEN RD, SPRINGHILL RD, AND NORTHLAKE RD. |
| May 19, 12:25 AM CDT | FLASH FLOOD | Benton, AR | ADEM REPORTS THAT AT LEAST 4 HOMES AND 8 CARS HAVE BEEN IMPACTED BY FLOODING IN SALINE COUNTY. APPROXIMATELY 15 PEOPLE HAVE BEEN RESCUED. MULTIPLE ROADS ARE FLOODED THROUGHOUT THE COUNTY AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 72 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.5
The text
As transmitted.
301
WGUS54 KLZK 190156
FFWLZK
ARC045-053-119-125-190500-
/O.NEW.KLZK.FF.W.0031.210519T0156Z-210519T0450Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
856 PM CDT Tue May 18 2021
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Southwestern Faulkner County in central Arkansas...
Northwestern Grant County in central Arkansas...
Central Pulaski County in central Arkansas...
Eastern Saline County in central Arkansas...
* Until 1150 PM CDT.
* At 855 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen in the last hour. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Little Rock, North Little Rock, Conway, Benton, West Little Rock,
Maumelle, Bryant, Southwest Little Rock, Haskell, Shannon Hills,
Mayflower, Traskwood, Tull, Prattsville, Poyen, Salem in Saline
County, Otter Creek, Mabelvale, Chenal Valley and Pinnacle
Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3440 9266 3490 9257 3494 9255 3494 9254
3508 9247 3503 9245 3497 9243 3488 9224
3479 9233 3469 9236 3454 9240 3440 9247
3424 9250 3421 9267 3440 9267
FLASH FLOOD...RADAR INDICATED
$$
Jones5 follow-up statements
727
WGUS74 KLZK 190317
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1017 PM CDT Tue May 18 2021
ARC045-053-119-125-190500-
/O.CON.KLZK.FF.W.0031.000000T0000Z-210519T0450Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Faulkner AR-Grant AR-Pulaski AR-Saline AR-
1017 PM CDT Tue May 18 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1150 PM CDT THIS
EVENING FOR SOUTHWESTERN FAULKNER, NORTHWESTERN GRANT, CENTRAL
PULASKI AND EASTERN SALINE COUNTIES...
At 1016 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3.5 and 5 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Little Rock, North Little Rock, Conway, Benton, West Little Rock,
Maumelle, Bryant, Southwest Little Rock, Haskell, Shannon Hills,
Mayflower, Traskwood, Tull, Prattsville, Poyen, Salem in Saline
County, Otter Creek, Mabelvale, Chenal Valley and Pinnacle
Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3440 9266 3490 9257 3494 9255 3494 9254
3508 9247 3503 9245 3497 9243 3488 9224
3479 9233 3469 9236 3454 9240 3440 9247
3424 9250 3421 9267 3440 9267
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS
$$
Jones482
WGUS74 KLZK 190339
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1039 PM CDT Tue May 18 2021
ARC045-053-119-125-190500-
/O.CON.KLZK.FF.W.0031.000000T0000Z-210519T0450Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Faulkner AR-Grant AR-Pulaski AR-Saline AR-
1039 PM CDT Tue May 18 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1150 PM CDT THIS
EVENING FOR SOUTHWESTERN FAULKNER, NORTHWESTERN GRANT, CENTRAL
PULASKI AND EASTERN SALINE COUNTIES...
At 1036 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 4
and 6 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding. Multiple water rescues are occurring
near Bryant and Sardis and heavy rainfall will continue.
Again, this is a life threatening situation!
SOURCE...Doppler radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Little Rock, North Little Rock, Conway, Benton, West Little Rock,
Maumelle, Bryant, Southwest Little Rock, Haskell, Shannon Hills,
Mayflower, Traskwood, Tull, Prattsville, Poyen, Salem in Saline
County, Otter Creek, Mabelvale, Chenal Valley and Pinnacle
Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 3440 9266 3490 9257 3494 9255 3494 9254
3508 9247 3503 9245 3497 9243 3488 9224
3479 9233 3469 9236 3454 9240 3440 9247
3424 9250 3421 9267 3440 9267
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Cooper267
WGUS54 KLZK 190419
FFWLZK
ARC045-053-119-125-190700-
/O.EXT.KLZK.FF.W.0031.000000T0000Z-210519T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1119 PM CDT Tue May 18 2021
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
Southwestern Faulkner County in central Arkansas...
Northwestern Grant County in central Arkansas...
Central Pulaski County in central Arkansas...
Eastern Saline County in central Arkansas...
* Until 200 AM CDT.
* At 1119 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
4 and 6 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Little Rock, North Little Rock, Conway, Benton, West Little Rock,
Maumelle, Bryant, Southwest Little Rock, Haskell, Shannon Hills,
Mayflower, Traskwood, Tull, Prattsville, Poyen, Salem in Saline
County, Otter Creek, Mabelvale, Chenal Valley and Pinnacle
Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 3440 9266 3490 9257 3494 9255 3494 9254
3508 9247 3503 9245 3497 9243 3488 9224
3479 9233 3469 9236 3454 9240 3440 9247
3424 9250 3421 9267 3440 9267
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Jones396
WGUS74 KLZK 190548
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1248 AM CDT Wed May 19 2021
ARC045-053-119-125-190700-
/O.CON.KLZK.FF.W.0031.000000T0000Z-210519T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Faulkner AR-Grant AR-Pulaski AR-Saline AR-
1248 AM CDT Wed May 19 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING FOR SOUTHWESTERN FAULKNER, NORTHWESTERN GRANT, CENTRAL
PULASKI AND EASTERN SALINE COUNTIES...
At 1245 AM CDT, Doppler radar and automated rain gauges indicated
that very heavy rain had fallen across the warned area. Between 4
and 6 inches of rain have fallen over the past 3 hours. While the
heaviest rainfall has ended...some additional rainfall of up to an
inch or so is still possible. This added rainfall...along with the
very heavy rainfall from earlier...will take some time to run off.
There have already been several water rescues earlier as well. As a
result...the threat for flash flooding is expected to continue.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Little Rock, North Little Rock, Conway, Benton, West Little Rock,
Maumelle, Bryant, Southwest Little Rock, Haskell, Shannon Hills,
Mayflower, Traskwood, Tull, Prattsville, Poyen, Salem in Saline
County, Otter Creek, Mabelvale, Chenal Valley and Pinnacle
Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 3440 9266 3490 9257 3494 9255 3494 9254
3508 9247 3503 9245 3497 9243 3488 9224
3479 9233 3469 9236 3454 9240 3440 9247
3424 9250 3421 9267 3440 9267
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
62744
WGUS74 KLZK 190652
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
152 AM CDT Wed May 19 2021
ARC045-053-119-125-190702-
/O.EXP.KLZK.FF.W.0031.000000T0000Z-210519T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Faulkner AR-Grant AR-Pulaski AR-Saline AR-
152 AM CDT Wed May 19 2021
...FLASH FLOOD WARNING WILL EXPIRE AT 2 AM CDT EARLY THIS MORNING
FOR SOUTHWESTERN FAULKNER, NORTHWESTERN GRANT, CENTRAL PULASKI AND
EASTERN SALINE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 AM CDT Thursday for
portions of central Arkansas...north central Arkansas...southwest
Arkansas and western Arkansas.
LAT...LON 3440 9266 3490 9257 3494 9255 3494 9254
3508 9247 3503 9245 3497 9243 3488 9224
3479 9233 3469 9236 3454 9240 3440 9247
3424 9250 3421 9267 3440 9267
$$
62What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 18, 6:35 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 18, 6:35 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 635 PM CDT Tue May 18 2021 .AVIATION... Updated for 00Z TAFs... For lack of a better way to put it, expect rather sloppy flying conditions to prevail over the taf period. TSRA will move through central sites this evening and north during the evening and overnight, with more scattered convection elsewhere. Prevailing conditions will be mvfr to ifr (or possibly lower with any heavy precip areas/storms). Winds will largely be out of the southeast around 8-12 knots, but will be variable, erratic and gusty with any storms that hit the terminal. && .PREV DISCUSSION...(ISSUED 250 PM CDT Tue May 18 2021) SHORT TERM...Tonight Through Thursday For the most part, have seen a lull in rainfall coverage acrs much of the FA this aftn as we are in between of upper impulses. Other than sctd showers acrs mainly Ern AR, skies have been mostly cloudy with mid aftn temps in the mid 70s to the lower 80s. An upper lvl low remained centered to the west of AR this aftn, acrs the southern Rockies. The resulting SW flow aloft conts to keep an abundant stream of moisture into the region. Another area of convection was affecting parts of NE TX and SRN OK this aftn, assocd with the next impulse ejecting fm the upr low. Latest CAMS data has a good handle on this activity and expect it to affect SW AR late this aftn, eventually moving into parts of wrn and cntrl sections of the FA early this evening. Models cont to show an overall weakening trend thru the overnight hours, but plan to keep chc PoPs in the fcst for any lingering activity. Cannot rule out a few strong/svr storms, with the main concerns being gusty winds and locally heavy downpours. This next round of convection wl have the potential to drop at least another 1-2 inches of rain over already saturated grounds. Thus, wl keep the Flood Watch in place as is thru Wed night. Yet another upr lvl wave is fcst to head our way later Wed and Wed night. There are suggestions that this feature wl pass further to the S of AR, keeping the bulk of the convection out of our area. Did not make any sig changes to PoP trends durg this time once again due to contd uncertainties with smaller scale convective trends. The aforementioned upper low is fcst to finally bcm an open wave as it lifts to the NE Wed ngt and Thu. The better rain chances durg this timeframe wl trend more toward Wrn AR, as high pres aloft ovr the SE U.S. begins to build sloly to the W. This wl also allow temps to modify as the week progresses, with a taste of summer returning to the fcst. LONG TERM...Thursday Night Through Tuesday Slight chance to chance PoPs remain late Thurs through early Fri, mainly over western AR, as high pressure expands westward and continues to wrap Gulf moisture northward across the southern Plains. An additional one-tenth to one-quarter inch QPF will be possible over much of the western half of the state, possibly more over the southwesternmost counties. Several days of rainfall come to an end during the day Friday. High pressure will promote dry weather and mostly clear conditions through early next week. Temperatures will warm through the weekend, from highs in the upper 70s to the mid 80s Fri to the 80s and lower 90s early next week. Lows will remain in the lower to mid 60s. && .LZK Watches/Warnings/Advisories... Flood Watch through Thursday morning FOR Clark-Conway-Faulkner- Garland-Hot Spring-Montgomery-Perry-Pike-Polk-Pulaski-Saline- Scott-Yell. && Aviation...57
Hazardous weather outlook, May 18, 5:17 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 517 PM CDT Tue May 18 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-191000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 517 PM CDT Tue May 18 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Through Tonight Showers and thunderstorms will continue through tonight, with locally heavy rainfall possible. Additional rainfall amounts of one to two inches are forecast through tonight across the far west and southwest sections of the area. Locally higher amounts will be possible...with an increased threat for flash flooding as a result across the southwest sections of the area. A few strong to briefly severe thunderstorms could be seen...mainly across far southwest sections of the area through this evening. Damaging winds and large hail will be the primary threat with the strongest storms. Otherwise...the overall threat for organized severe weather looks low at this time for the remainder of the area. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Chances for showers and thunderstorms remain in the forecast through Friday as an active weather pattern persists. While the overall threat for seeing severe weather looks to remain low...a strong storm or two could be seen. There will remain an increased threat for flash flooding for portions of western and southwest Arkansas...where total rainfall amounts of one to three inches are expected from Tuesday morning through Friday...with locally higher amounts possible. Calmer conditions will be seen by the weekend...with the threat for organized hazardous weather becoming low. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 57
In the hours before
Special weather statement, May 18, 6:34 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
634 PM CDT Tue May 18 2021
ARZ021-022-030-038-190015-
Pope AR-Johnson AR-Logan AR-Yell AR-
634 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN...SOUTH
CENTRAL JOHNSON...NORTH CENTRAL YELL AND SOUTHERN POPE COUNTIES UNTIL
715 PM CDT...
At 634 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mt Nebo State Park, or 9 miles west of Russellville, moving northeast
at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Russellville... Dardanelle...
Lamar... Dover...
London... Knoxville...
Hector... Lake Dardanelle State Park...
Lake Dardanelle... Mt Nebo State Park...
Taral... Augsburg...
Piney Bay Recreation Area... Delaware...
Pleasant Valley in Pope County... Gum Log...
Caglesville... Moreland...
New Blaine... Scottsville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western and central Arkansas.
LAT...LON 3547 9336 3546 9285 3517 9330 3515 9340
3511 9349
TIME...MOT...LOC 2334Z 221DEG 27KT 3525 9331
DTCSpecial weather statement, May 18, 7:07 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Little Rock AR
707 PM CDT Tue May 18 2021
ARZ022-023-031-032-039-042>044-190100-
Pulaski AR-Pope AR-Perry AR-Van Buren AR-Saline AR-Faulkner AR-
Conway AR-Garland AR-
707 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...SOUTHWESTERN VAN
BUREN...WESTERN FAULKNER...CONWAY...EASTERN GARLAND...NORTHWESTERN
SALINE...NORTHWESTERN PULASKI AND CENTRAL POPE COUNTIES UNTIL 800 PM
CDT...
At 707 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Broomfield to 6 miles northwest of Happy
Bend to Perry to near Williams Junction to 8 miles east of Hot
Springs Village to 6 miles east of Hot Springs. Movement was east at
35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Little Rock... Conway...
Hot Springs... Maumelle...
Hot Springs Village... Morrilton...
Perryville... Atkins...
Mayflower... Dover...
Oppelo... Hector...
Menifee... Perry...
Adona... Houston...
Bethlehem... Sequoya Park...
Hill Creek... Little Italy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and southwestern Arkansas.
LAT...LON 3535 9252 3514 9245 3484 9240 3461 9266
3452 9289 3443 9299 3454 9316 3483 9288
3514 9296 3517 9291 3517 9297 3533 9303
3545 9330 3547 9330 3547 9323 3551 9322
3567 9288
TIME...MOT...LOC 0007Z 265DEG 30KT 3549 9313 3535 9292 3505 9281 3485
9278 3468 9280 3449 9294
DTCSpecial weather statement, May 18, 7:21 PM CDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Little Rock AR 721 PM CDT Tue May 18 2021 ARZ053-054-190100- Hot Spring AR-Clark AR- 721 PM CDT Tue May 18 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLARK AND SOUTHWESTERN HOT SPRING COUNTIES UNTIL 800 PM CDT... At 721 PM CDT, Doppler radar was tracking a strong thunderstorm over Gum Springs in Clark County, or near Arkadelphia, moving north at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Arkadelphia... Caddo Valley... Gum Springs in Clark County... Richwoods... DeGray Lake State Park... Friendship... Bismarck... Lower Lake Recreation Area... De Roche... Curtis... Midway in Hot Spring County... Hollywood... PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 900 PM CDT for southwestern Arkansas. LAT...LON 3392 9306 3400 9323 3434 9328 3434 9295 TIME...MOT...LOC 0021Z 179DEG 22KT 3408 9311 DTC
Special weather statement, May 18, 8:04 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Little Rock AR
804 PM CDT Tue May 18 2021
ARZ032-044-190145-
Pulaski AR-Faulkner AR-
804 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAULKNER AND
NORTHWESTERN PULASKI COUNTIES UNTIL 845 PM CDT...
At 803 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roland in Pulaski County, or near Maumelle, moving east at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
North Little Rock... Conway...
Maumelle... Mayflower...
Pinnacle Mountain State Park... Little Italy...
Gibson... Morgan...
Marche... Roland in Pulaski County...
Oak Grove in Pulaski County... Camp Robinson...
Chenal Valley... Palarm...
Natural Steps...
LAT...LON 3480 9254 3493 9261 3494 9259 3494 9255
3495 9254 3496 9256 3506 9240 3487 9222
TIME...MOT...LOC 0103Z 250DEG 14KT 3491 9248
DTCSpecial weather statement, May 18, 8:08 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
808 PM CDT Tue May 18 2021
ARZ023-024-031-032-190145-
Van Buren AR-Faulkner AR-Conway AR-Cleburne AR-
808 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN...
SOUTHWESTERN CLEBURNE...NORTHERN FAULKNER AND NORTHEASTERN CONWAY
COUNTIES UNTIL 845 PM CDT...
At 806 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Damascus to near Greenbrier to near Pickles Gap
to near Conway. Movement was northeast at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Additionally, areas of weak rotation have been noted with these
storms. While not imminent, a brief tornado cannot be ruled out.
Locations impacted include...
Conway... Greenbrier...
Vilonia... Wooster...
Quitman... Guy...
Damascus... Enola...
Twin Groves... Fairbanks...
Mallet Town... Pickles Gap...
Springhill... Woolly Hollow State Park...
Holland... Barney...
Hamlet... Southside in Van Buren County...
Morganton... Martinville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3552 9229 3540 9221 3528 9215 3510 9222
3502 9246 3508 9246 3520 9248 3535 9252
TIME...MOT...LOC 0106Z 232DEG 17KT 3538 9245 3527 9239 3515 9233 3507
9236
DTCSpecial weather statement, May 18, 8:22 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
822 PM CDT Tue May 18 2021
ARZ032-190200-
Faulkner AR-
822 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAULKNER COUNTY
UNTIL 900 PM CDT...
At 822 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mayflower, or near Conway, moving north at 10 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Conway... Vilonia...
Mayflower... Holland...
Hamlet... Saltillo...
Cato...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3502 9223 3493 9223 3493 9228 3500 9246
3508 9246 3516 9220
TIME...MOT...LOC 0122Z 192DEG 8KT 3502 9238
DTCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:07 PM CDT | Special Weather Statement | LZK | Conway, Pope, Saline | 53 min |
| May 18, 7:21 PM CDT | Special Weather Statement | LZK | Clark | 39 min |
| May 18, 7:33 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry | 16 min |
| May 18, 8:04 PM CDT | Special Weather Statement | LZK | Pulaski | 41 min |
| May 18, 8:08 PM CDT | Special Weather Statement | LZK | Faulkner | 37 min |
| May 18, 8:22 PM CDT | Special Weather Statement | LZK | Faulkner | 38 min |
| May 18, 8:34 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 20 min |
| May 18, 8:42 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry | 4 hr |
| May 18, 8:50 PM CDT | Flash Flood Warning | LZK | Faulkner, Pulaski, Van Buren | 5 hr |
| May 18, 8:54 PM CDT | River Flood Advisory | LZK | Prairie, White, Woodruff | 13 hr |
| May 18, 9:25 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Ouachita | 3 hr |
| May 18, 10:00 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, Van Buren, White | 3 hr |
| May 18, 10:34 PM CDT | Flash Flood Warning | LZK | Calhoun, Dallas, Grant, Ouachita | 4 hr |
| May 18, 10:51 PM CDT | Flash Flood Warning | LZK | Grant, Pulaski, Saline | 118 min |
| May 19, 10:18 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 35 hr |
| May 19, 11:28 AM CDT | Flash Flood Watch | LZK | Clark, Cleburne, Conway, Dallas, Faulkner, Garland and 9 more | 32 hr |
| May 19, 4:43 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Grant | 3 hr |
| May 19, 5:34 PM CDT | Flash Flood Warning | LZK | Faulkner, Grant, Perry, Pulaski, Saline | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.